MAUDE Adverse Event Report: COVIDIEN LLC NELLCOR; OXIMETER

COVIDIEN LLC NELLCOR; OXIMETER
Model Number PM10N
Medical Device Problem Codes Device Alarm System (1012); Low Readings (2460); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use, the monitor was providing low spo2 readings.The monitor was consistently reading low, displaying spo2 values of 66¿71% and pulse rates of 78¿81 bpm, regardless of the settings applied on the patient simulator.A patient simulator was used, and even when set to 95% spo2 and 140 bpm, the monitor did not reflect these values and did not alarm as expected.The patient simulator had been calibrated within the last month.Sensors were swapped, including the use of a sensor probe that was verified to be functioning properly on another monitor; however, the same low readings were observed.The readings were also compared to another unit.It was noted to check the spo2 settings, patient settings/modes, and to confirm that the correct data was being received from the device when verifying with the tester.Additionally, it was recommended to remove the device from any led lighting to rule out interference.There was no patient injury reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional info: b5, g3, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during use, the monitor was providing low spo2 readings.The monitor was consistently reading low, displaying spo2 values of 66¿71% and pulse rates of 78¿81 bpm, regardless of the settings applied on the patient simulator.A patient simulator was used, and even when set to 95% spo2 and 140 bpm.There was no visual message on the screen of "high" or "low" readings on screen, and no sound during that time of testing.The patient simulator had been calibrated within the last month.Sensors were swapped, including the use of a sensor probe that was verified to be functioning properly on another monitor; however, the same low readings were observed.The readings were also compared to another unit.It was noted to check the spo2 settings, patient settings/modes, and to confirm that the correct data was being received from the device when verifying with the tester.Additionally, it was recommended to remove the device from any led lighting to rule out interference.It was unable to have further test to this equipment because it was not registering that it has a sensor plugged into it.There was no patient injury reported.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
COVIDIEN LLC
6135 gunbarrel ave
boulder,co 00000
KS  00000
Manufacturer (Section G)
COVIDIEN LLC
6135 gunbarrel ave
boulder,co 00000
KS   00000
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24889454
Report Number2936999-2026-00131
Device Sequence Number21288060
Product Code DQA
UDI-Device Identifier20884521208787
UDI-Public(01)20884521208787(17)360911
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K141542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM10N
Device Catalogue NumberPM10N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date05/06/2026
Date Device Manufactured07/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown